MAUDE Adverse Event Report: CONMED Y-KNOT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED Y-KNOT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number YP1301RW
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the device, yp1301rw, y-knot pro flex 1.3 mm anchor, ribbon white/black, was being used during an abr procedure on (b)(6) 2025 when it was reported, ¿when using the third yknot, the tip of the inserter broke.There was no problem with the usage procedure, and the bone was not hard, so the cause was unclear.However, even when examining the tip of an anchor that was inserted normally without breaking, the u-shaped portion of the inserter was slightly expanded after insertion, suggesting that a significant amount of force was applied.".There was no report of injury, medical intervention, or hospitalization for the patient.Further assessment was requested; however, to date conmed has not received a response.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Additional Manufacturer Narrative
Correction: d3, updated to legal mfg.Neither the device nor photographic evidence was provided.Therefore, the reported event can not be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised to inspect instruments prior to use to ensure they are in good physical condition and function properly.There should be no loose, broken or misaligned parts.Exercise care in the use of these devices to minimize side or bending loads.Do not use excessive force on instruments to avoid damage or breakage during use.It is the responsibility of the surgeon to become familiar with the proper techniques for use.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the device, yp1301rw, y-knot pro flex 1.3 mm anchor, ribbon white/black, was being used during an abr procedure on (b)(6) 2025 when it was reported, ¿when using the third yknot, the tip of the inserter broke.There was no problem with the usage procedure, and the bone was not hard, so the cause was unclear.However, even when examining the tip of an anchor that was inserted normally without breaking, the u-shaped portion of the inserter was slightly expanded after insertion, suggesting that a significant amount of force was applied." there was no report of injury, medical intervention, or hospitalization for the patient.Further assessment was requested; however, to date conmed has not received a response.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
Y-KNOT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED
525 french rd.
utica NY 13502
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key23569508
Report Number1017294-2025-00118
Device Sequence Number9859503
Product Code MBI
UDI-Device Identifier20845854649036
UDI-Public(01)20845854649036(17)290305(10)1375461
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberYP1301RW
Device Lot Number1375461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic